Year 2015, Volume , Issue 1, Pages 2 - 13 2015-01-01

Connectedness on Intuitionistic Fuzzy Soft Topological Spaces

Serkan Karataş [1] , Mehmet Akif İşleyen [2]


In this study, we introduce intuitionistic fuzzy soft connected sets in intuitionistic fuzzy soft topological spaces and some properties. Moreover, we extend the notion of Ci connectedness (i = 1, 2, 3, 4) to intuitionistic fuzzy soft topological spaces.
− Intuitionistic fuzzy soft set, intuitionistic fuzzy soft topological space, intuitionistic fuzzysoft connectedness
Other ID JA83VF27ST
Journal Section Research Article
Authors

Author: Serkan Karataş

Author: Mehmet Akif İşleyen

Dates

Publication Date : January 1, 2015

Bibtex @ { jnt381468, journal = {Journal of New Theory}, issn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2015}, volume = {}, pages = {2 - 13}, doi = {}, title = {Connectedness on Intuitionistic Fuzzy Soft Topological Spaces}, key = {cite}, author = {Karataş, Serkan and İşleyen, Mehmet Akif} }
APA Karataş, S , İşleyen, M . (2015). Connectedness on Intuitionistic Fuzzy Soft Topological Spaces . Journal of New Theory , (1) , 2-13 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34527/381468
MLA Karataş, S , İşleyen, M . "Connectedness on Intuitionistic Fuzzy Soft Topological Spaces" . Journal of New Theory (2015 ): 2-13 <https://dergipark.org.tr/en/pub/jnt/issue/34527/381468>
Chicago Karataş, S , İşleyen, M . "Connectedness on Intuitionistic Fuzzy Soft Topological Spaces". Journal of New Theory (2015 ): 2-13
RIS TY - JOUR T1 - Connectedness on Intuitionistic Fuzzy Soft Topological Spaces AU - Serkan Karataş , Mehmet Akif İşleyen Y1 - 2015 PY - 2015 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 2 EP - 13 VL - IS - 1 SN - 2149-1402- M3 - UR - Y2 - 2021 ER -
EndNote %0 Journal of New Theory Connectedness on Intuitionistic Fuzzy Soft Topological Spaces %A Serkan Karataş , Mehmet Akif İşleyen %T Connectedness on Intuitionistic Fuzzy Soft Topological Spaces %D 2015 %J Journal of New Theory %P 2149-1402- %V %N 1 %R %U
ISNAD Karataş, Serkan , İşleyen, Mehmet Akif . "Connectedness on Intuitionistic Fuzzy Soft Topological Spaces". Journal of New Theory / 1 (January 2015): 2-13 .
AMA Karataş S , İşleyen M . Connectedness on Intuitionistic Fuzzy Soft Topological Spaces. JNT. 2015; (1): 2-13.
Vancouver Karataş S , İşleyen M . Connectedness on Intuitionistic Fuzzy Soft Topological Spaces. Journal of New Theory. 2015; (1): 2-13.
IEEE S. Karataş and M. İşleyen , "Connectedness on Intuitionistic Fuzzy Soft Topological Spaces", Journal of New Theory, no. 1, pp. 2-13, Jan. 2015

Authors of the Article
Serkan Karataş [1]
Mehmet Akif İşleyen [2]